# SDR SWAA2016051151694

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 44,175 hours, 22,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Collar
- Part number: 65C16820
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR RETAINING COLLAR BROKEN.  R & R COLLAR IAW MT.
